# SDR ZZDA2009365

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 25DEF THROUGH 31DEF ARE INOPERATIVE.  PER FIM 33-50 TASK 801 STATION 804, REMOVED AND REPLACED BATTERY SUPPLY ASSEMBLY.  OPS CHECK OF LIGHTS IS GOOD IAW AMM 33-51-00.
